Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/15241
Title: Models involving two inverse Weibull distributions
Authors: Jiang, R
Murthy, DNP
Ji, P 
Keywords: Competing risk model
Inverse Weibull
Mixture model
Multiplicative model
WPP and IWPP plots
Issue Date: 2001
Publisher: Elsevier Sci Ltd
Source: Reliability engineering and system safety, 2001, v. 73, no. 1, p. 73-81 How to cite?
Journal: Reliability Engineering and System Safety 
Abstract: In this paper, we look at three models (mixture, competing risk and multiplicative) involving two inverse Weibull distributions. We study the shapes of the density and failure-rate functions and discuss graphical methods to determine if a given data set can be modelled by one of these models.
URI: http://hdl.handle.net/10397/15241
ISSN: 0951-8320
DOI: 10.1016/S0951-8320(01)00030-8
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

40
Last Week
0
Last month
3
Citations as of Oct 9, 2017

WEB OF SCIENCETM
Citations

36
Last Week
0
Last month
1
Citations as of Oct 21, 2017

Page view(s)

47
Last Week
8
Last month
Checked on Oct 15, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.